# SDR ASAA2025081060006

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 58,455 hours, 17,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091009
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INFO LIGHT COVER AT 16F NEAR FLOOR BROKEN OFF. GROUNDED - YES. DURING INSTALL OF NEW COVER, FOUND LIGHT ASSEMBLY DAMAGED AS WELL. REPLACED EXIT SIGN LIGHT ASSY PER AMM 33-51-01. OPS CHECK GOOD.
